# SDR 99ZZZX4105

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6017P
- Make and model: Piper PA-24-180
- Aircraft serial: 241112
- System (JASC): 2434 · DC Generator-Alternator
- Part: Mount
- Part number: 01501237
- Condition: Loose
- Location: Alternator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD MOUNT BEGAN WORKING AND EVENTUALLY CAUSED LOSS OF ALTERNATOR BELT TENSION.  ALTERNATOR WAS PREVIOUSLY INSTALLED UNDER STC SA 334SW.
